# SDR DALA2023071805807

- Difficulty date: July 15, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N938DB
- Make and model: Boeing 737-9
- Aircraft serial: 38315
- Aircraft time: 23,790 hours, 17,011 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2867629) AFT CARGO COMPARTMENT DOOR CUTOUT SURROUND STRUCTURE LOWER BILGE AREA UNDER SCUFF PLATE IS HEAVILY CORRODED. REMOVED AND REPLACED SILL LOWER CHORD AND WEB IAW B737 SRM 51-40-02 AND B737 SRM 51-40-05.
